# SDR USAA960739

- Difficulty date: November 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N861US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11297
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Bs 24011
- Part time: 15,734 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK, FOUND SKIN DISBONDED/DELAMINATION AT STATION 24011, STRINGER RT 51.  INSTALLED FASTENERS LEFT SIDE AND SKIN REPAIR RIGHT SIDE PER USAIR EA NR 33782.  (M)
